# SDR CALA2018040301083

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143T501411
- Condition: Corroded
- Location: Bs 490 - 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 490 TO 540 TOQURE BOX PANEL FOUND CORRODED AND CRACKED. THE TORQUE BOX PANEL WAS REPLACED IAW SRM 51-10-02, AND SRM 51-40-02.
